# SDR CA000306029

- Difficulty date: February 19, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Beech 1900D
- Aircraft time: 4,037 hours
- Engine: Pwa PT6A67D
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Switch
- Part number: BZ7RW82255518T
- Condition: Stuck
- Location: Te Flap
- Part time: 5,982 hours
- Component: Te Flap Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) DURING UNSCHED MAINT ON FLAP RIGGING, LT INBOARD FLAP ACTUATOR DRIVE WAS DISCONNECTED AT FLAP ATTACH.  FLAPS WERE FULLY DOWN (35 DEGREES).  FLAP SELECTED FROM DOWN TO 17 DEGREES AND FLAPS TRAVELLED TO 17 DEGREES.  THE LT SPLIT FLAP SWITCH ACTUATOR HAD MOVED OFF CAM BUT SWITCH HAD NOT STAYED IN DEPRESSED POSITION.  SPRING MECH HAD NOT RELEASED.  BY PHYSICALLY MOVING SPRING MECH ON SWITCH, IT MOVED TO OPEN POSITION.  THERE WERE CARBON DEPOSITS ON SWITCH COMING FROM ENG EXHAUST AND BUILD-UP WAS SUFFICIENT TO PREVENT SWITCH FROM SPRINGING OPEN.  SWITCH REPLACED.  SUBMITTER STATED THIS IS 2ND SPLIT FLAP SWITCH TO FAIL FOR THIS COMPANY ON DIFFERNT A/C.
